# SDR CALA2025071706663

- Difficulty date: July 13, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 123,567 hours, 12,661 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLED C/B  H9 EMERGENCY LIGHTS DOOR 1L, H10 EMERGENCY LIGHTS DOOR 2R, H11 EMERGENCY LIGHTS DOOR 1R & 2L, H16 EMERGENCY LIGHTS DOOR 3L, H17 EMERGENCY LIGHTS DOOR 3R, H18 EMERGENCY LIGHTS DOOR 4L & 4R ON P11 FOR EPAS BATTERY REPLACEMENT. CLOSED C/BS H9, H10, H11, H16, H17, H18 ON P11 AFTER EPAS BATTERY REPLACEMENT.
